# SDR UALA2008111305931

- Difficulty date: September 29, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 58,570 hours, 32,897 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 100 KNOTS.  ACCOUNT OF FLAG IN VIEW ON F/O'S AIRSPEED INDICATOR.  CHECKED PER AMM05-51-07.  BRAKE TEMP COOLED 54 MINUTES PER FIG 201.  BRAKE TEMP RETURNED TO NORMAL, NO DAMAGE TO BRAKES.
